MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C1

HAMILTON MEDICAL AG HAMILTON-C1
Model Number 161001
Medical Device Problem Code Unexpected Mode Switch (4076)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026 the hamilton-c1 ventilator with sn (b)(6) switched from volume control mode to pressure control mode-set rate not being delivered, alarms not where they were previously set.Patient involvement was reported.However, no medical intervention and no patient impact was reported.
 
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).The imdrf annex a code chosen is a0723 - unexpected mode switch.However, this code cannot be chosen in the system.Therefore, the code "4076 - device in backup-mode" was selected.This report also includes the investigation results: analysis of the log files for hamilton-c1 ventilator with serial number (sn) (b)(6) confirmed the ventilation mode switching from (s)cmv+ (volume controlled) to pcv+ (pressure controlled) on the reported event date of january 26, 2026.Further on, it was recorded that the first ventilation mode switching from (s)cmv+ (volume controlled) to pcv+ (pressure controlled) occurred on (b)(6) 2026.Additionally, multiple alarms and errors: high minute volume, vt high, check co2 airway adapter, inspiratory volume limitation, petco2 high, disconnection on patient side, maximum leak compensation - occurred until 'external flow sensor failed' alarm appeared.(b)(6) 2016|2026, 09:02:43|mode |pcv+ => (s)cmv+, (b)(6) 2017|2026, 09:02:43|mode |sensor failure mode ventilation ended, (b)(6) 2018|2026, 09:02:43|!!! |external flow sensor failed condition removed, (b)(6) 2019|2026, 09:02:43|!!! |check flow sensor tubing condition removed, (b)(6) 2020|2026 ,09:02:41|!!! |low minute volume condition removed,.(b)(6) 2021|2026, 09:02:40|!! |vt low condition removed therefore, the device switching to pcv+ (pressure controlled) is expected if the device detects issues in the flow sensor measurement.It was confirmed that full functional tests, software test and electrical safety tests have been performed and all tests passed.Hence, device operates as its intended performance and returned to service.The case is considered as closed.

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
jan schaufelberger
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24925350
Report Number3001421318-2026-00220
Device Sequence Number13078224
Product Code CBK
UDI-Device Identifier07630002800747
UDI-Public(01)07630002800747(11)200929(240)161001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161001
Device Catalogue Number161001
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown